# SDR DL76L990815

- Difficulty date: April 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N172DN
- Make and model: Boeing 767332
- Aircraft serial: 24775
- Engine: Pwa PW4060
- System (JASC): 3697 · Pneumatic System Wiring
- Part: Wire
- Condition: Broken
- Location: Nr1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE BLEED LIGHT ILLUMINATED AT FLT LEVEL 280.  FOUND TWO BROKEN WIRES AT HPSOV, STUD 3.  INSTALLED NEW TERMINAL, SYSTEM CHECKS NORMAL.
